# SDR CALA2015033000221

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 3,220 hours, 1,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED WITH GOUGE AT LBL 2, STATION 367 AT FWD CORNER OF E & E COOLING EXHAUST CUT OUT REF LOG PAGE 4795992, 4795987 & 4795991 FOR OTHER DAMAGE.  ALL REPAIRED IAW ECRA 5330-05121 PART 1 SEE FORM 44.0008.  PLACED ON DIP TO ACCOMPLISH PERMANENT REPAIR ON OR BEFORE 50,000 TOTAL FLIGHT CYCLES, PLANNING TO CONTACT ENGINEERING AFTER 48,000 FLIGHT CYCLES & BEFORE 49,000 FLIGHT CYCLES.
